RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 2, Pages 228–239 (Mi mz1940)  

This article is cited in 2 scientific papers (total in 2 papers)

Interpolation properties of rational functions of best mean square approximation on a circle and in a disk

N. S. Vyacheslavov, A.-R. K. Ramazanov

M. V. Lomonosov Moscow State University

Full text: PDF file (2325 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:2, 158–166

Bibliographic databases:

Received: 03.06.1993

Citation: N. S. Vyacheslavov, A. K. Ramazanov, “Interpolation properties of rational functions of best mean square approximation on a circle and in a disk”, Mat. Zametki, 57:2 (1995), 228–239; Math. Notes, 57:2 (1995), 158–166

Citation in format AMSBIB
\Bibitem{VyaRam95}
\by N.~S.~Vyacheslavov, A.~K.~Ramazanov
\paper Interpolation properties of rational functions of best mean square approximation on a circle and in a~disk
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 2
\pages 228--239
\mathnet{http://mi.mathnet.ru/mz1940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339442}
\zmath{https://zbmath.org/?q=an:0857.30034}
\elib{https://elibrary.ru/item.asp?id=12752652}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 2
\pages 158--166
\crossref{https://doi.org/10.1007/BF02309148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TA13700025}


Linking options:
  • http://mi.mathnet.ru/eng/mz1940
  • http://mi.mathnet.ru/eng/mz/v57/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Ramazanov, “Representation of the space of polyanalytic functions as the direct sum of orthogonal subspaces. Application to rational approximations”, Math. Notes, 66:5 (1999), 613–627  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A.-R. K. Ramazanov, “On the Structure of Spaces of Polyanalytic Functions”, Math. Notes, 72:5 (2002), 692–704  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:247
    Full text:72
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020